# SDR P5CA9801572

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ON RT WING FWD OF FLYING HAS HOLE CENTER AFT. REPAIRED DAMAGE BY APPLYING FIBERGLASS FILLERS AND DOUBLERS AND COATING IAW SRM 51-40-15.
